MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dräger received a user facility report in which it was described that the device suddenly shut down during a running ventilation episode.The patient reportedly exhibited a minor and temporary desaturation but there was no detail in the report which would reasonably suggest that final health consequences may have occurred.The complete unique device identifier (udi) of the affected product could not be determined due to the missing serial number of the device.We will request the serial number from the customer.If this attempt leads to an udi, we will submit a follow-up report.
 
Additional Manufacturer Narrative
The ufr was received with three months delay and was the only source of information - the user facility did not involve the local dräger s&s organization into any follow-up measures, and the contact person named in the ufr was not able to provide additional details.Dräger derives the following from the available information: the reported shut-down is a strong indication that the device ran out of energy supply.This type of ventilator is equipped with an internal battery to cover mains power losses for at least 30 minutes.Under consideration of the validity of the energy-loss postulation, the reported event can't have occurred in single-fault conditions.Multiple combination are imaginable, the device may have been operated on battery already with user ignoring the depletion warnings.Another plausible scenario would be that the device was put into operation with a completely worn internal battery and shut down due to an infrastructure issue with mains supply, a broken power cord, a malfunction of the device-internal power supply or similar.Hence - even if malfunction was one contributing factor - it could only come into effect due to lack of preventive maintenance, use error, infrastructure problems or a combination of these.Age of the device is not known; if not uneconomic and not yet done, it is recommended to have it checked by trained service personnel and repaired if necessary.

Brand Name
SAVINA
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22334801
Report Number9611500-2025-00334
Device Sequence Number9129085
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public04048675407881
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown